# SDR CA120913007

- Difficulty date: August 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 7110 · Engine Cowling System
- Part: Scoop
- Part number: 429061202101
- Condition: Separated
- Location: S/G Air Cooling
- Part time: 195 hours
- Component: Transmission
- Component part number: 429061201101
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED THAT ACFT HAD THE NR 1 STARTER GENERATOR SCOOP DEPART IN FLIGHT AT 185.0 HOURS TT.  THE SCOOP WENT THROUGH THE TAIL ROTOR AND MARKED 2 OF THE T/R BLADES, THE DAMAGE TO THE BLADES WAS MINOR AND WITHIN THE CRITERIA OF THE MM.
